# SDR SWIA971461

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLAP CONTROL FAULT UPON APPROACH TO AIRPORT, DID A GO AROUND AND FLAPS RESET.  MADE NORMAL LANDING.  OPS CHECKED FLAPS FOUR TIMES WITH NO PROBLEMS NOTED.  COULD NOT DUPLICATE DISCREPANCY.
